# SDR MASA200602139

- Difficulty date: August 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,082 hours, 21,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 7207 IAD - 8' STRIP OF EMERG FLOOR LIGHTING INOP.  MX RE-SOLDERED CONNECTIONS AND REINSTALLED LIGHT STRIP.  OP'S CHECK GOOD.
